# SDR UPS805189

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR B-CHECK, MAINTENANCE REPORTED LONGERON 34R ATTACH FITTING AT STA 8.00 CRACKED, EVIDENCE OF CORROSION.  WILL REPAIR/REPLACE FITTING PER UPS E.O. DC8 SRM.
